Advertisement

Russian Mathematics

, Volume 63, Issue 6, pp 29–41 | Cite as

Integration of a Linear Equation with Differential Operator, Corresponding to the Main Diagonal in the Space of Independent Variables, and Coefficients, Constant on the Diagonal

  • A. A. KulzhumiyevaEmail author
  • Zh. A. SartabanovEmail author
Article

Abstract

We consider an n-th order linear equation with differential operator corresponding to the direction of the main diagonal in the space of independent variables; its coefficients. in general, are variable but constant on the diagonal. We establish conditions on variable eigenvalues which give a possibility to apply some known methods of the theory of for ODEs, when integrating the equation. On this basis, the structures of solutions to the homogeneous equation are determined. We give conditions for existence of multiperiodic solutions of the equations related to variable eigenvalues and initial functions. An integral representation of multiperiodic solution to the inhomogeneous equation is given. We also suggest the concepts of variable frequency and variable period.

Key words

linear equation differential operator eigenvalues multiperiodic solution 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Arnold, V.I. Ordinary Differential Equations (Springer-Verlag, Berlin-Heidelberg, 1992).Google Scholar
  2. 2.
    Arnold, V.I. Additional Chapters of Ordinary Differential Equations (Nauka. Moscow, 1978) [in Russian].Google Scholar
  3. 3.
    Fedoryuk, M.V. Ordinary Differential Equations (Nauka. Moscow, 1980) [in Russian]zbMATHGoogle Scholar
  4. 4.
    Umbetzhanov, D.U. Almost multiperiodic solutions of partial differential equations (Nauka, Alma-Ata, 1979) [in Russian]. 1zbMATHGoogle Scholar
  5. 5.
    Kharasakal, V.Kh. Almost periodic solutions of ordinary differential equations (Nauka, Alma-Ata, 1970) [in Russian].Google Scholar
  6. 6.
    Kulzhumiyeva, A.A., Sartabanov, Zh.A. Periodic solutions of systems of differential equations with multidimensional time (RIT. ZKGU, Ural’sk, 2013) [in Russian].Google Scholar
  7. 7.
    Kulzhumiyeva, A.A. “Investigation of periodic solutions o. systems, reduced to canoni. form, with linear operator by multidimensional time”, Evraziiskii Matem. Zh. 2, 69–73 (2008) [in Russian].Google Scholar
  8. 8.
    Kulzhumiyeva, A.A., Sartabanov, Zh.A. “On reducibility of linear D e-system with constant coefficients on the diagonal and Jordan matrix in the case of its equivalence to equation of higher order”, Vestn. KarGU, Ser. Matem. 4, 88–94 (2016) [in Russian].Google Scholar
  9. 9.
    Kulzhumiyeva, A.A., Sartabanov, Zh.A. “Reduction of linear homogeneous D e-systems to the Jordan canonical form”, Izv. NAN Resp. Kazakhstan, Ser. Phys.-Mat. 315(5), 5–12 (2017).MathSciNetGoogle Scholar
  10. 10.
    Kulzhumiyeva, A.A., Sartabanov, Zh.A. “On multiperiodic integrals of a linear system with the differentiation operator in the direction of the main diagonal in the space of independent variables”, Eurasian Math. J. 8(1), 67–75 (2017).MathSciNetGoogle Scholar
  11. 11.
    Kulzhumiyeva, A.A., Sartabanov, Zh.A. “Constructing of periodic solution of a quasilinear system”, Vestn. ENU im. L.N. Gumileva 121(6), 25–29 (2017) [in Russian].Google Scholar
  12. 12.
    Sartabanov, Zh.A., Kulzhumiyeva, A.A. “Reducibility of linear multiperiodic equations with differential operator on the diagonal”, Matem. Zhurn. 67(1), 139–150 (2018) (Inst. matem. i matem. model., Almati) [in Russian].Google Scholar

Copyright information

© Allerton Press, Inc. 2019

Authors and Affiliations

  1. 1.M. Utemisov West-Kazakhstan State UniversityUralskRepublic of Kazakhstan
  2. 2.K. Zhubanov Aktobe Regional State UniversityAktobeRepublic of Kazakhstan

Personalised recommendations